MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6LPC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device¿s cuff would not stay inflated.There was no patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The failure inflation line leak was confirmed in the received sample.Manufacturing process was reviewed and currently, there is no potential risk and the below conditions were found.Inflation test ¿ air is applied through valve on the flat pilot balloon to inflate the cuff.The cuff is checked at 24 hours to make sure that the cuff is still inflated.A deflation test is performed; a vacuum system is applied through valve on the flat pilot balloon to remove the air of the cuff.All manufacturing controls were found effective and properly implemented to detect the reported failure mode.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8300569
Report Number2936999-2019-00085
Device Sequence Number154972
Product Code JOH
UDI-Device Identifier60884522007134
UDI-Public60884522007134
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2022
Device Model Number6LPC
Device Catalogue Number6LPC
Device Lot Number17K0592JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer02/12/2019
Initial Report FDA Received Date02/03/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1